# SDR EIA990294

- Difficulty date: December 11, 1999
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: EIAA
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

KJFK - AT LOWER POWER SETTING, AIR COND SMOKE WAS NOTICEABLE IN UPPER DECK/COCKPIT AREA.  FOUND OIL OUT OF NR 2 ENGINE, NR 3 BEARING VENT.  (M)
